Project #64747 - D5

Long term use of corticosteroids can lead to physical and psychological side effects. Consider a 17-year- old female high-school student who is receiving treatment for Addison’s disease. She confided in the school nurse that she is going to stop taking her prednisone. She states she is depressed and embarrassed to be at school because of the side effects caused by the medication. Discuss the role of the Registered Nurse in this circumstance. Be sure to include factors the RN must consider when preparing to interact with the student.

 

1 page max discussion. This is not a paper/essay. Must include refrerences.

Subject Science
Due By (Pacific Time) 04/01/2015 06:00 pm
Report DMCA
TutorRating
pallavi

Chat Now!

out of 1971 reviews
More..
amosmm

Chat Now!

out of 766 reviews
More..
PhyzKyd

Chat Now!

out of 1164 reviews
More..
rajdeep77

Chat Now!

out of 721 reviews
More..
sctys

Chat Now!

out of 1600 reviews
More..
sharadgreen

Chat Now!

out of 770 reviews
More..
topnotcher

Chat Now!

out of 766 reviews
More..
XXXIAO

Chat Now!

out of 680 reviews
More..
All Rights Reserved. Copyright by AceMyHW.com - Copyright Policy